Article citationsMore>>

Beletsky, V.V. and Novoorebelskii, A.B. (1969) Existence of Stable Relative Equilibria for an Artificial Satellite in a Model Magnetic Field. Institute of Applied Mathematics, Academy of Sciences of the U. S. S. R., Soviet Astronomy, Vol. 17, 213-220.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.